# SDR ASAA2018061174985

- Difficulty date: June 7, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 29,128 hours, 8,544 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT A/C PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL AND GOES OUT WITH MASTER CAUTION PUSH.  ACFT GROUNDED.  IAW FIM 21-62, TASK 836. E NR 1 AND 2 NO MAINTENANCE MESSAGE SHOWS AFTER PACK TEMP CONTROL BITE PROCEEDURE IAW FIM 21-62 TASK 801.
